Simple quotients of group C∗-algebras for two step nilpotent groups and connected Lie groups

Poguntke D (1983)
Annales scientifiques de l'École Normale Supérieure 16(1): 151-172.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1983
Zeitschriftentitel
Annales scientifiques de l'École Normale Supérieure
Band
16
Ausgabe
1
Seite(n)
151-172
ISSN
0012-9593
Page URI
https://pub.uni-bielefeld.de/record/1659699

Zitieren

Poguntke D. Simple quotients of group C∗-algebras for two step nilpotent groups and connected Lie groups . Annales scientifiques de l'École Normale Supérieure. 1983;16(1):151-172.
Poguntke, D. (1983). Simple quotients of group C∗-algebras for two step nilpotent groups and connected Lie groups . Annales scientifiques de l'École Normale Supérieure, 16(1), 151-172. https://doi.org/10.24033/asens.1444
Poguntke, D. (1983). Simple quotients of group C∗-algebras for two step nilpotent groups and connected Lie groups . Annales scientifiques de l'École Normale Supérieure 16, 151-172.
Poguntke, D., 1983. Simple quotients of group C∗-algebras for two step nilpotent groups and connected Lie groups . Annales scientifiques de l'École Normale Supérieure, 16(1), p 151-172.
D. Poguntke, “Simple quotients of group C∗-algebras for two step nilpotent groups and connected Lie groups ”, Annales scientifiques de l'École Normale Supérieure, vol. 16, 1983, pp. 151-172.
Poguntke, D.: Simple quotients of group C∗-algebras for two step nilpotent groups and connected Lie groups . Annales scientifiques de l'École Normale Supérieure. 16, 151-172 (1983).
Poguntke, Detlev. “Simple quotients of group C∗-algebras for two step nilpotent groups and connected Lie groups ”. Annales scientifiques de l'École Normale Supérieure 16.1 (1983): 151-172.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar